Ask Health Experts and Get Answers to Your Health Question ASAP
Hi, This redness usually occurs due to irritation of the area. It is a common enough condition and a large number of people go through it. It usually occurs in a vicious cycle, the more a person scratches and scrubs, the more he skin gets inflamed and the more the redness increases. The trick is to break the cycle. Some simple tips to be used are: Take Tab. Alavert 10 mg (OTC) once daily. Steroid creams: you can ask at your pharmacist for 1% Hydrocortisone ointment (OTC). Avoid scratching - difficult, but she should try not to scratch at all to break the cycle. Clean only with plain water - avoid using any soaps or anything else. Change the brand of toilet paper - use soft paper. These steps should make it go away. Otherwise you have to consult a doctor for this. I hope this answer was helpful. If you need more information, feel free to ask. For accepting this answer, please click on the green 'accept' button below. Feedback/Bonus will be warmly appreciated.